# SDR P5CA2019041600057

- Difficulty date: April 13, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 23,617 hours, 4,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 2696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT R/H STA 2696 CONDUIT SUPPORT BRACKET MOUNTED FRAME CRACKED.( APU COMPARTMENT R/H STA 2696 WL 292, LOWER SUPPORT FRAME CRACK AREA REPAIRED IAW RI-53-82-13469 REV. A.   )
